Propecia-associated bilateral cataract [4]

Shih Yu Chou, Shu Ching Kao, Wen-Ming Hsu

研究成果: 雜誌貢獻快報同行評審

7 引文 斯高帕斯(Scopus)

摘要

A 43-year-old man presented suffering from decreasing vision in both eyes for 3 months. The patient's visual acuity was 6/20 (non-corrected) in the right eye and 6/10 (-1.75/ -1.00 × 91) in the left. Ocular examination of both eyes revealed anterior subcapsular opacities of both lenses with the right eye being more severe than the left. He had been taking finasteride (Propecia; Merck, Sharp and Dohme) at 1 mg/day for 3 years to treat early stage of androgenic alopecia. It was highly suspected that finasteride was associated with the anterior subcapsular opacity on the lens, and the patient therefore discontinued use of finasteride. He underwent uneventful cataract extraction surgery and intraocular lens implantation of the right eye. One month after cataract surgery in the right eye, the best-corrected visual acuity was right 6/6 (-1.25) and left 6/10 (-2.00/-0.50 × 100). To the best of the authors' knowledge, this is the first reported case of Propecia-associated cataract.

原文英語
頁(從 - 到)106-108
頁數3
期刊Clinical and Experimental Ophthalmology
32
發行號1
DOIs
出版狀態已發佈 - 2月 1 2004
對外發佈

ASJC Scopus subject areas

  • 眼科

指紋

深入研究「Propecia-associated bilateral cataract [4]」主題。共同形成了獨特的指紋。

引用此